# SDR 2005UALA01363

- Difficulty date: November 29, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N16UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 28,264 hours, 3,479 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 4l, 42r, 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOPERATIVE AT SEATS 4L, 42R, 46L & AT ROW 53L CEILING.  REPLACED EEL LAMP.
